| Model Number |
P1190A |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician found the auxiliary power cord needed to be replaced.Per the baxter service manual the bed should be subject to an effective maintenance program.An annual service of the bed is advised in order to maintain its characteristics and performance.Brake casters should be checked for cuts, wear and quality of tread, etc.And replaced when necessary.Check the brakes to see whether the bed moves when the brake bar or the lh/rh brake pedals are pressed.Repair as necessary.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in oct 10, 2023.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the auxiliary power cord to resolve the reported event.Based on this information, no further action is required.
Event or Problem Description
Baxter received a report that advanta 2 frame had the auxiliary power cord damaged with copper wire exposed.There was no patient/user injury, medical intervention, symptom, or adverse event reported.